# SDR 0201189152

- Difficulty date: April 18, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N8911E
- Make and model: Doug DC-9-14
- Aircraft serial: 45825
- Aircraft time: 82,203 hours, 88,691 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Insulation
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

JUST PRIOR TO THE FLIGHT LEVELING OFF AT FL290, THE CABIN PRESSURE WARNING LIGHT ILLUMINATED.  CABIN ALTITUDE WAS 10,500 FEET WITH THE DIFFERENTIAL AT 5 PSI.  CREW INITIATED AN EMERGENCY DESCENT TO 10,000 FEET AND RETURNED TO DTW.  NO MENTION OF COM COMPLIANCE OR IF THE MANUAL CONTROL FUNCTIONED AT ALL.  CREW DID STATE THAT PACK INDICATIONS WERE NORMAL, OUTFLOW VALVE INDICATED FULL CLOSED, AND THAT THE FLIGHT ATTENDANTS REPORTED A HIGHER THAN NORMAL NOISE LEVEL NEAR THE REAR JUMPSEAT.  LANDING AT DTW WAS WITHOUT INCIDENT.  MAINTENANCE REMOVED THE AFT PRESSURE PLUG DOOR AND FOUND AN INSULATION BLANKET UNDER THE DOOR SEAL LIP.  RE-ATTACHED THE BLANKET.  PRESSURE CHECKS NORMAL AND AIRCRAFT RETURNED TO SERVICE.
